Found Deceased MO - Jerry Hornback, 41, Bloomfield, 7 Jan 2018

Discussion in 'Located Persons Discussion' started by Dalagali, Jan 9, 2018.

  1. Dalagali

    Dalagali New Member

    Messages:
    6,298
    Likes Received:
    66
    Trophy Points:
    0
    Bloomfield, Missouri man who disappeared over the weekend could be in danger according to Department of Public Safety Director James Dew.

    The man, identified as Jerry Hornback, 41, was last seen at his home in the 600 block of North Prairie on Sunday afternoon, Sunday, Jan. 7.

    Family members told the chief that Hornback has type 1 diabetes and is insulin dependent.


    "He took a large dose of insulin and ran off," Dew said.

    Family members tell Dew that Hornback had been struggling with some issues before he disappeared.

    Anyone with information can call the Bloomfield Department of Public Safety at (573) 568-3576.

    http://m.kfvs12.com/story/37224933/police-chief-missing-bloomfield-man-could-be-in-danger

    http://kfvs12.images.worldnow.com/i...to=webp&disable=upscale&height=560&fit=bounds


    Sent from my iPhone using Tapatalk
     
  2. Loading...


  3. doodles1211

    doodles1211 Well-Known Member

    Messages:
    3,653
    Likes Received:
    2,575
    Trophy Points:
    113
    Wondering how the statement "took a large dose of insulin..." is meant? "Took" as in carried off with him or "took" as in administered?
     
  4. Dalagali

    Dalagali New Member

    Messages:
    6,298
    Likes Received:
    66
    Trophy Points:
    0
    Here’s a Facebook: https://m.facebook.com/jerry.hornback.50?ref=content_filter

    And another: https://m.facebook.com/jerry.hornback.790?ref=content_filter

    I’m pretty sure this is his as well. Recently updated:
    https://m.facebook.com/profile.php?id=100023789391120&ref=content_filter


    Sent from my iPhone using Tapatalk
     
  5. doodles1211

    doodles1211 Well-Known Member

    Messages:
    3,653
    Likes Received:
    2,575
    Trophy Points:
    113
  6. JazzTune

    JazzTune Verified Registered Nurse

    Messages:
    788
    Likes Received:
    72
    Trophy Points:
    28
    Don't know for sure, but in context of him having Type 1 Diabetes, I would interpret that statement to mean he had injected himself with a large dose.

    Really risky too because, depending on the amount he took, he could have put himself into severe, life-threatening hypoglycemia. (Critically low blood sugar.)

    If it's not reversed in time with specific interventions, it can be fatal.

    Sounds very worrisome...
     
  7. mistivon

    mistivon Verified Insider - Maricela Garcia

    Messages:
    2,133
    Likes Received:
    6
    Trophy Points:
    36
    Maybe that was his intent :(
     
  8. JazzTune

    JazzTune Verified Registered Nurse

    Messages:
    788
    Likes Received:
    72
    Trophy Points:
    28
    Yes, I agree completely! What could have been just an impulsive, spur of the moment decision though, may not have been able to be reversed.

    Depending on the type of insulin taken, he might not have even had time to change his mind. (Some insulins are slower-acting. If he injected himself because he was upset, he probably injected a fast-acting insulin.)

    Type 1 diabetics are always insulin-dependent. He likely had prescriptions for both types to handle his blood sugar situations. He would already be aware that an overdose of the fast-acting could kill him quickly.

    That's the worrisome part. Insulin is a very lethal method of self-harm.

    Seizures result quickly, and then it's out of the person's hands...
     
  9. doodles1211

    doodles1211 Well-Known Member

    Messages:
    3,653
    Likes Received:
    2,575
    Trophy Points:
    113
  10. doodles1211

    doodles1211 Well-Known Member

    Messages:
    3,653
    Likes Received:
    2,575
    Trophy Points:
    113

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice